MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7578
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent an angioplasty procedure using the conquest balloon catheter.During the procedure, the balloon was allegedly unable to deflate.There was no patient contact.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: three photos were provided and reviewed.The first and second photos are similar and shows the labelling details in this image which match the information with trackwise and in that a partially inflated balloon with hubs present.The blood residues are visible throughout the balloon.The third image shows the conquest balloon inside a cover; the balloon is also partially inflated.No other anomalies noted.Received one conquest pta dilatation catheter.Upon visual inspection, it was noted the balloon was partially inflated.No anomalies noted to the bifurcate or luers.During functional testing using an in-house presto inflation device, the balloon was subjected to negative pressure but was not succesful in deflating the balloon.An attempt was made to inflate the balloon and was not successful as well.It was noted the glue bullet was seated properly on the catheter as see within the balloon.To confirm this, the balloon was cut and the glue bullet examined.Under microscope examination, the glue bullet was not seated properly and was within the catheter, preventing inflation and deflation.The inner gw lumen was pulled distally, and the glue bullet was pulled from within the catheter and sat correctly on the catheter.No further functional testing was performed.Therefore, the investigation is confirmed for the reported deflation problem as the glue bullet was not seated properly which cause the deflating issue.A definitive root cause for the reported deflation problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required g3, h6 (method, result, conclusion) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23321576
Report Number2020394-2025-01699
Device Sequence Number10612586
Product Code DQY
UDI-Device Identifier00801741063015
UDI-Public(01)00801741063015(17)261130(10)REHZ1928
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7578
Device Lot NumberREHZ1928
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown